| Catalog Number |
80395 |
| Medical Device Problem Codes |
Overheating of Device (1437); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a 30k fsi-sli-10s insert,pkd allegedly is not spraying water and is heating up.No injury.
Additional Manufacturer Narrative
Return qty 1, 25093, 30k fsi-sli-10s-lf, 00135917 bul per mfg.Date test method / gp005-wi02 inductance: gauge id# (b)(6).Due: 12/31/2026 result 3.11.Meets spec does not meet spec: n/a.Tip condition: meets spec; does not meet spec; n/a.Stack condition: meets spec; does not meet spec; n/a.Tested on: g130 gage id# (b)(6).Due date: 03/31/26; set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec; does not meet spec; n/a.Spray: meets spec ; does not meet spec; n/a.Water leak: hp sealing ring proximal ring; distal ring.Seam leak: n/a.Vibration: meets spec; does not meet spec; n/a.Grip condition: meet spec; does not meet spec n/a.Other visual observation: insert tip is clogged, no water flow.Alleged event: confirmed; not confirmed.